MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500
Model Number DIMENSION VISTA 500
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported smoke and a burning smell coming from the rear left-side exhaust fan of a dimension vista 500 instrument.The customer stated that they stopped the instrument; the visible smoke ceased, but the burning smell persisted.The customer confirmed that there was no fire or visible sparks observed, no injuries occurred, and no medical intervention was required.There are no known reports of adverse health consequences due to the event.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported smoke and a burning smell coming from the rear left-side exhaust fan of a dimension vista 500 instrument.The customer stopped the instrument.The customer inspected the instrument but was unable to identify the exact source of the smoke.Siemens remotely assisted the customer and advised the customer to turn off the customer bulletin 1(cb1) switch as a precautionary measure.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse removed all the panels in the rear of the machine and found a smoke smell coming from the fan and the climate control module (ccm), replaced both, calibrated the ccm and removed all the flexes and vial carriers.Then, the cse performed quick check, which recovered acceptably.Siemens further evaluated the event and concluded that the malfunctioned heat exchanger fan and the climate control module (ccm) due to normal wear potentially contributed to the event.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
DIMENSION VISTA 500
Common Device Name
DIMENSION VISTA 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22492416
Report Number2517506-2025-00108
Device Sequence Number8112765
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown